MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS- ADVANCED PERFUSION SYSTEM 1

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS- ADVANCED PERFUSION SYSTEM 1
Model Number 802114
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use of the device for a cardiopulmonary bypass (cpb) procedure, one channel of the temperature module was not working.As a mitigation, only one channel was used.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
 
Event or Problem Description
Per clinical review: during a cardiopulmonary bypass (cpb) procedure on (b)(6) 2020, the clinical team noticed that one of the temperature channels on the temperature module was not working.They decided to place the temperature cord/thermistor in the other channel and the temperature was able to be displayed on the central control monitor (ccm) the remainder of the procedure.This temperature issue did not delay the continuation of the surgical procedure.There was no harm or blood loss due to this concern.
 
Additional Manufacturer Narrative
H3, 81: evaluation is in progress, but not yet concluded.
 
Additional Manufacturer Narrative
During laboratory analysis, the product surveillance technician observed the temperature module to work as intended on both channels.Two temperature probes, one set for 4.9 degrees celsius (c) and the other 18.0 c, were used and the values on the central control monitor matched the probe values.The red and blue channel were tested separately and then again simultaneously and all reporting values were accurate.
 
Additional Manufacturer Narrative
The reported complaint was not confirmed.Per data log analysis, on (b)(6) 2020 the log shows channel 1 of the temperature module changing status between in range, to under range, to disconnected but winds up in range.Channel 2 of the temperature module was changing status between in range, to under range but winds up in range.Both channels continued this behavior with no clear indication that one channel had an issue.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.

Brand Name
ADVANCED PERFUSION SYSTEM 1
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS- ADVANCED PERFUSION SYSTEM 1
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
MDR Report Key10673056
Report Number1828100-2020-00387
Device Sequence Number2670921
Product Code DTQ
UDI-Device Identifier00886799000748
UDI-Public(01)00886799000748(11)200804
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K172220
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 03/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number802114
Device Catalogue Number802114
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/24/2020
Supplement Date Received by Manufacturer10/28/2020
11/24/2020
01/26/2021
03/11/2021
Initial Report FDA Received Date10/13/2020
Supplement Report FDA Received Date11/18/2020
12/16/2020
02/18/2021
03/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1